Alert archive / Colorado / Freeze Warnings in 2012
Freeze Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at May 27, 2012, 4:08 AM MDT for 5 counties in Colorado. It took effect at May 28, 2012, 12:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 4:08 AM MDT (10:08 UTC)
- In effect from
- May 28, 2012, 12:00 AM MDT
- Expired
- May 28, 2012, 7:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3754 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537 WWUS75 KPUB 271008 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 408 AM MDT SUN MAY 27 2012 COZ069>071-271615- /O.NEW.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 408 AM MDT SUN MAY 27 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...DROPPING BELOW FREEZING IN THE CENTER OF THE VALLEY AFTER MIDNIGHT...WITH A HARD FREEZE LIKELY BY EARLY MONDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE MORE TENDER VEGETATION. COVER OR BRING THEM INDOORS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
5 follow-up statements
460 WWUS75 KPUB 271525 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 925 AM MDT SUN MAY 27 2012 COZ069>071-272215- /O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 925 AM MDT SUN MAY 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...DROPPING BELOW FREEZING IN THE CENTER OF THE VALLEY AFTER MIDNIGHT...WITH A HARD FREEZE LIKELY BY EARLY MONDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER VEGETATION. COVER PLANTS OR BRING THEM INDOORS AS NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
699 WWUS75 KPUB 272145 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 345 PM MDT SUN MAY 27 2012 COZ069>071-280330- /O.NEW.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/ /O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 345 PM MDT SUN MAY 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CONTINUED A FREEZE WARNING FROM MIDNIGHT TONIGHT UNTIL 7 AM MONDAY...AND IT HAS ISSUED A FREEZE WATCH FOR LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN THE CENTER OF THE VALLEY BY EARLY MONDAY MORNING. THESE CONDITIONS COULD REPEAT THEMSELVES MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS AS NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
846 WWUS75 KPUB 280304 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 904 PM MDT SUN MAY 27 2012 COZ069>071-280915- /O.CON.KPUB.FZ.W.0001.120528T0600Z-120528T1300Z/ /O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 904 PM MDT SUN MAY 27 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN THE CENTER OF THE VALLEY BY EARLY MONDAY MORNING. THESE CONDITIONS COULD REPEAT THEMSELVES MONDAY NIGHT INTO EARLY TUESDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS AS NECESSARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
029 WWUS75 KPUB 280819 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 219 AM MDT MON MAY 28 2012 COZ069>071-281430- /O.CON.KPUB.FZ.W.0001.000000T0000Z-120528T1300Z/ /O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 219 AM MDT MON MAY 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...BELOW FREEZING TEMPERATURES ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...WITH A HARD FREEZE LIKELY IN THE CENTER OF THE VALLEY BY EARLY MORNING. THESE CONDITIONS COULD REPEAT THEMSELVES AGAIN TONIGHT INTO EARLY TUESDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED TONIGHT AND POSSIBLE AGAIN MONDAY NIGHT. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
647 WWUS75 KPUB 281242 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 642 AM MDT MON MAY 28 2012 COZ069>071-281845- /O.EXP.KPUB.FZ.W.0001.000000T0000Z-120528T1300Z/ /O.CON.KPUB.FZ.A.0001.120529T0700Z-120529T1300Z/ DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA... MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS... FORT GARLAND...BLANCA 642 AM MDT MON MAY 28 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * LOCATION...THE SAN LUIS VALLEY. * TEMPERATURES...TEMPERATURES WILL WARM ABOVE FREEZING BY AROUND 7 AM THIS MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER HARD FREEZE WILL BE POSSIBLE AGAIN TONIGHT THROUGH EARLY TUESDAY MORNING. * IMPACT...PROLONGED FREEZING TEMPERATURES MAY DAMAGE TENDER VEGETATION. SENSITIVE PLANTS SHOULD BE COVERED OR BROUGHT INDOORS AGAIN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH IS ISSUED WHEN A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES MAY DEVELOP. IT MAY BE NECESSARY FOR YOU TO PROTECT CROPS OR VEGETATION...AND TO DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 27, 4:05 AM MDT, 3 minutes earlier.
Area forecast discussion, May 27, 4:05 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 405 AM MDT SUN MAY 27 2012 .SHORT TERM... (TODAY AND TONIGHT) ...BREEZY AND DRY CONDITIONS TODAY WILL KEEP HIGH FIRE DANGER A CONCERN THROUGH THE SHORT TERM... UPPER LOW IS CONTINUING TO LIFT TO THE NORTH NORTHEAST ACROSS ID/MT EARLY THIS MORNING WITH ASSOC SFC LOW ACROSS NE CO LIFTING OFF TO THE NORTHEAST IN RESPONSE. TRAILING NORTH SOUTH ORIENTED COLD FRONT IS POSITIONED BETWEEN LHX AND KLAA AS OF 09Z...WITH DEW POINTS TO THE WEST OF THIS AXIS IN THE TEENS...SINGLE DIGITS AND EVEN NEGATIVE READINGS BACK OVER THE MOUNTAINS...WHILE DEW POINTS EAST OF THIS AXIS ARE STILL IN THE LOWER 50S. UPPER LOW IS PROGGED BY THE MODELS TO LIFT OFF TO THE NORTHEAST INTO EASTERN MT WITH THE UPPER JET STILL POSITIONED ACROSS CO THROUGH THE DAY. WINDS HAVEN'T REALLY DECOUPLED IN AND NEAR THE MOUNTAINS (THOUGH THEY ARE SUBSTANTIALLY LIGHTER THAN THOSE OF YESTERDAY)...AND AS A RESULT WE ARE STILL SEEING SPOTTY AREAS OF RED FLAG CONDITIONS EARLY THIS MORNING ACROSS ZONES 221 AND 222 (TELLER AND FREMONT COUNTIES). WITH DEEP DRY AIR OVER THE REGION TODAY...AND WINDS LIKELY TO INCREASE AGAIN EARLY THIS MORNING WHERE THEY HAVE DECOUPLED...WILL BUMP UP THE BEGINNING TIME OF THE RED FLAG WARNING TO THE START OF THE MORNING PACKAGE. SUSPECT THAT RED FLAG CONDITIONS WILL BE SPOTTY IN NATURE UNTIL 15Z WHEN GUSTY WINDS BECOME MORE WIDESPREAD. ALTHOUGH WINDS DON'T LOOK AS STRONG TODAY AS YESTERDAY...IT WILL STILL BE BREEZY TO WINDY WITH WEST TO SOUTHWEST WINDS GUSTING UP TO 35 TO 40 MPH AT TIMES. WITH MIN RELATIVE HUMIDITIES BELOW 10 PERCENT ACROSS MUCH OF THE AREA...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR. A QUICK CHECK OF THE LATEST FIRE DANGER RATING MAP FROM YESTERDAY SHOWS WIDESPREAD VERY HIGH TO EXTREME FIRE DANGER...A RESULT OF YESTERDAY'S DRYING WINDS. FUELS STATUS REPORT FROM LAND MANAGEMENT AGENCIES STILL INDICATES MOST FUELS ARE NOT CRITICAL ACROSS SOUTH CENTRAL AND SOUTHEAST CO DUE TO THE SPRING GREEN UP...SO NO AREAL EXPANSION OF THE CURRENT RED FLAG WARNINGS IS EXPECTED WITH THE MORNING PACKAGE. HOWEVER...THIS WILL BE MONITORED THROUGHOUT THE DAY AS MORE INFO BECOMES AVAILABLE. NEEDLESS TO SAY...EXTREME CARE SHOULD BE USED TODAY NOT TO START ANY WILDFIRES. OTHERWISE...WITH DRY AIR SPREADING EASTWARD ACROSS THE PLAINS THIS MORNING...SHOULD BE A GENERALLY DRY FORECAST PACKAGE FOR TODAY. ONLY AREA THAT COULD SEE SOME ISOLATED SHOWERS/-TSRA WILL BE ACROSS THE HIGHER ELEVATIONS OF THE SAWATCH AND MOSQUITO RANGES THIS AFTERNOON AS MEAGER MOISTURE MOVES IN ALOFT...ASSOC WITH ENERGY ROTATING AROUND SRN PERIPHERY OF THE UPPER LOW. NOT EXPECTED MUCH IN THE WAY OF PRECIPITATION THOUGH. WITH CLEAR SKIES AND VERY DRY AIR MASS OVER THE AREA TONIGHT...SHOULD SEE SUB-FREEZING TEMPERATURES IN THE SAN LUIS VALLEY AFTER MIDNIGHT. GIVEN THE UNSEASONABLY WARM TEMPERATURES ACROSS THE SAN LUIS VALLEY THE PAST MONTH...WILL ERR ON THE SIDE OF CAUTION AND ISSUE A FREEZE WARNING FOR THE SAN LUIS VALLEY...EVEN THOUGH GROWING SEASON DOESN'T OFFICIALLY BEGIN UNTIL JUNE 1ST. THOSE WITH TENDER PLANTS OUTSIDE...SHOULD TAKE PRECAUTIONS TODAY TO COVER OR BRING THEM INDOORS. TEMPERATURES WILL BE ON THE COOL SIDE TONIGHT...EVEN ACROSS THE SOUTHEAST PLAINS...THOUGH THEY SHOULD STAY ABOVE FREEZING. NRN EL PASO COUNTY COULD SEE TEMPERATURES DIP INTO THE MID 30S TOMORROW MORNING. -KT .LONG TERM... (MONDAY NIGHT THROUGH SATURDAY) MEMORIAL DAY FEATURES ZONAL FLOW ALOFT AND DRY AIR...MAKING FOR A PLEASANT DAY ACROSS THE CWA. HIGH TEMPERATURES WILL BE IN THE 70S TO LOWER 80S PLAINS...70S HIGH VALLEYS...AND 40S TO 60S MOUNTAINS. WINDS SHOULD NOT BE A FACTOR...EXCEPT ACROSS THE HIGHEST TERRAIN...WHERE SOME GUSTS WILL BE ABOVE 30 MPH. TUESDAY...AS UPPER TROUGH ACROSS THE NORTHERN PLAINS DEEPENS A BIT...MODELS TRYING TO EDGE SOME RELATIVELY MOIST...EASTERLY FLOW INTO THE PLAINS. STILL MAINTAINING DRY FORECAST. HIGH TEMPERATURES WILL BE SIMILAR TO MONDAYS VALUES. TUESDAY NIGHT THROUGH FRIDAY...EUROPEAN AND GFS MODELS HAVE SIMILAR SOLUTIONS FOR THE TIME FRAME...WITH MID CONTINENTAL TROUGH DEEPENING OVER THE PLAINS AND UPPER MIDWEST...WHICH DEVELOPS SURFACE HIGH PRESSURE AND UPSLOPE FLOW FOR THE PLAINS OF COLORADO. BOTH MODELS HAVE THE MOST SIGNIFICANT PUSH OF MOISTURE THURSDAY. COUPLING THAT WITH STRENGTHENING NORTHWEST FLOW ALOFT...IT IS POSSIBLE THAT A FEW STRONG TO SEVERE STORMS COULD DEVELOP DURING THAT TIME. MEANTIME...WESTERN PART OF THE CWA SHOULD REMAIN DRY...WITH THE EXCEPTION OF SOME MOUNTAIN SHOWERS AND PALTRY RAINFALL. SATURDAY...MODELS FORECASTING UPPER RIDGE TO BUILD THROUGH THE UPCOMING WEEKEND WITH VERY WARM MID LEVELS TEMPERATURES AND DRY WEATHER RETURNING TO ALL OF THE CWA. -TLM- && .AVIATION... VFR CONDITIONS EXPECTED AT TAF SITES TODAY. SOUTHWEST WINDS WILL INCREASE AT KCOS AND KALS BETWEEN 15-16Z...AND AT KPUB BY 17Z. GUSTS WILL RANGE FROM 25-30 KTS THROUGH THE AFTERNOON. WITH WINDS ALOFT SHIFTING FROM A MORE WESTERLY DIRECTION LATE TODAY INTO TONIGHT...SUSPECT THAT VISIBILITIES WILL GRADUALLY IMPROVE THROUGH THE DAY AND INTO MONDAY AS SMOKE FROM THE NM FIRES GRADUALLY SHIFTS EASTWARD. WINDS WILL DECREASE BY THIS EVENING WITH LIGHT DRAINAGE WINDS EXPECTED OVERNIGHT AT KCOS AND KPUB...AND CALM WINDS AT KALS THROUGH THE OVERNIGHT HOURS. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ221-222. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM MDT MONDAY FOR COZ069>071. && 31/13
Hazardous weather outlook, May 26, 9:31 PM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 931 PM MDT SAT MAY 26 2012 COZ058>089-093>099-271415- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 931 PM MDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE OVERNIGHT ALONG THE CONTINENTAL DIVIDE AND ACROSS THE FAR SOUTHEAST PLAINS NEAR THE KANSAS BORDER. THE MAIN THREAT WITH THESE STORMS WILL BE CLOUD TO LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST FOR MUCH OF THE AREA SUNDAY AFTERNOON AND EARLY EVENING...WITH GUSTY WEST WINDS OF 15 TO 30 MPH AND LOW HUMIDITIES. HOWEVER...FUEL CONDITIONS ACROSS MOST OF THE AREA ARE REPORTED AS BEING NOT CRITICAL...WITH THE EXCEPTION OF TELLER COUNTY...THE RAMPART RANGE AND FREMONT COUNTY. THEREFORE...ONLY THESE AREAS...HAVE A FIRE WEATHER HIGHLIGHT IN EFFECT ON SUNDAY. AT ANY RATE...CAUTION IS ADVISED WITH ANY OUTDOOR BURNING...INCLUDING GRILLING. THERE MAY BE A FEW THUNDERSTORMS FROM WEDNESDAY THROUGH FRIDAY ACROSS THE EASTERN MOUNTAINS...WITH THE MAIN THREAT BEING LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 23/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:45 PM MDT | Freeze Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 23 hr |
Nearby
Freeze Warnings in Colorado, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.